Journal of Nonlinear Mathematical Physics

Volume 5, Issue 4, November 1998, Pages 405 - 416

How to Find Discrete Contact Symmetries

Authors
Peter E. HYDON
Corresponding Author
Peter E. HYDON
Available Online 1 November 1998.
DOI
https://doi.org/10.2991/jnmp.1998.5.4.6How to use a DOI?
Abstract
This paper describes a new algorithm for determining all discrete contact symmetries of any differential equation whose Lie contact symmetries are known. The method is constructive and is easy to use. It is based upon the observation that the adjoint action of any contact symmetry is an automorphism of the Lie algebra of generators of Lie contact symmetries. Consequently, all contact symmetries satisfy various compatibility conditions. These conditions enable the discrete symmetries to be found systematically, with little effort.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
5 - 4
Pages
405 - 416
Publication Date
1998/11
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1998.5.4.6How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Peter E. HYDON
PY  - 1998
DA  - 1998/11
TI  - How to Find Discrete Contact Symmetries
JO  - Journal of Nonlinear Mathematical Physics
SP  - 405
EP  - 416
VL  - 5
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1998.5.4.6
DO  - https://doi.org/10.2991/jnmp.1998.5.4.6
ID  - HYDON1998
ER  -